# SDR 03204634

- Difficulty date: July 23, 2003
- Submitted: July 23, 2003
- Operation: Air carrier
- Aircraft: N634BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7287
- Aircraft time: 11,787 hours, 10,110 cycles
- Engine: Ge CF343B1
- Engine time: 11,787 hours, 10,110 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Part time: 11,787 hours, 10,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE THE CREW REPORTED A LOW OIL PRESSURE INDICATION ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE. FLIGHT LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL PERFORMED AN OPERATIONAL CHECK OF THE RT ENGINE OIL SYSTEM AND A SATISFACTORY MAINTENANCE ACCEPTANCE FLIGHT WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
